본문 바로가기
KERD
논문KCI 등재

RADIAL OSCILLATION OF LINEAR DIFFERENTIAL EQUATION

3

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, the radial oscillation of the solutions of higher order homogeneous linear differential equation $$f^{(k)}+A_{n-2}(z)f^{(k-2)}+{\cdots}+A_1(z)f^{\prime}+A_0(z)f=0$$ with transcendental entire function coefficients is studied. Results are obtained to extend some results in [Z. Wu and D. Sun, Angular distribution of solutions of higher order linear differential equations, J. Korean Math. Soc. 44 (2007), no. 6, 1329-1338].

Abstract

In this paper, the radial oscillation of the solutions of higher order homogeneous linear differential equation $$f^{(k)}+A_{n-2}(z)f^{(k-2)}+{\cdots}+A_1(z)f^{\prime}+A_0(z)f=0$$ with transcendental entire function coefficients is studied. Results are obtained to extend some results in [Z. Wu and D. Sun, Angular distribution of solutions of higher order linear differential equations, J. Korean Math. Soc. 44 (2007), no. 6, 1329-1338].

참고문헌 (24)

  1. S. B. Bank, "On the oscillation theory of f" + Af = 0 where A is entire", Trans. Amer. Math. Soc, 273(1), pp.351~363 (1982)
  2. S. B. Bank, "Oscillation theory for higher order linear differential equations with entire coefficients", Complex Variables Theory Appl, 16(2), pp.163~175 (1991)
  3. L. G. Bernal, "On growth k-order of solutions of a complex homogeneous linear differ- ential equation", Proc. Amer. Math. Soc, 101(2), pp.317~322 (1987)
  4. T.-B. Cao, "Complex oscillation of entire solutions of higher-order linear differential equations", Electron. J. Differential Equations, 2006(81), pp.8~ (2006)
  5. C. Chuang, "Differential Polynomials of Meromorphic Functions" (1999), Beijing Normal University Press
  6. S. Gao, "Oscillation Theory of Linear Differential Equation" (1998), Huazhong University of Science and Technology Press
  7. Z. Huang, "Angular distribution with hyper-order in complex oscillation theory", Acta Math. Sinica (Chin. Ser.), 50(3), pp.601~614 (2007)
  8. Zhibo Huang, "THE ZEROS DISTRIBUTION OF SOLUTIONS OF HIGHER ORDER DIFFERENTIAL EQUATIONS IN AN ANGULAR DOMAIN", 대한수학회보, 47(3), pp.443~454 (2010), 대한수학회
  9. Z. Huang, "The zeros distribution of hyper solutions of higher order differential equations in angular domain", Southeast Asian Bull. Math, 34(3), pp.429~438 (2010)
  10. G. Jank, "Meromorphe funktionen und Differentialiagleichungen" (1985), Birkh¨auser
  11. L. Kinnunen, "Linear differential equations with solutions of finite iterated order", Southeast Asian Bull. Math, 22(4), pp.385~405 (1998)
  12. I. Laine, "Nevanlinna theory and complex differential equations, de Gruyter Studies in Mathematics, 15" (1993), Walter de Gruyter Co.
  13. R. Nevanlinna, "¨uber eine Klasse meromorpher Funktionen", Math. Ann, 92(3), pp.145~154 (1924)
  14. J. Rossi, "The radial oscillation of solutions to ODE’s in the complex domain", Proc. Edinburgh Math. Soc. (2), 39(3), pp.473~483 (1996)
  15. D. Sato, "On the rate of growth of entire functions of fast growth", Bull. Amer. Math. Soc, 69, pp.411~414 (1963)
  16. M. Tsuji, "Potential Theory in Modern Function Theory" (1959), Maruzen Co. Ltd
  17. S. Wang, "On the sectorial oscillation theory of f" + A(z)f = 0, Ann", Acad. Sci. Fenn. Ser. A I Math. Dissertationes, (92), pp.66~ (1994)
  18. S. Wu, "Angular distribution in complex oscillation", Sci. China Ser. A, 48(1), pp.107~114 (2005)
  19. S. Wu, "On the location of zeros of solution of f" +Af = 0 where A(z) is entire", Math. Scand, 74(2), pp.293~312 (1994)
  20. Zhaojun Wu, "Angular distribution of solutions of higher order linear differential equations", 대한수학회지, 44(6), pp.1329~1338 (2007), 대한수학회
  21. Z. Wu, "Sectorial oscillation of linear differential equations and iterated order", Electron. J. Differential Equations, 2007(134), pp.7~ (2007)
  22. L. Yang, "Value Distribution Theory, Translated and revised from the 1982 Chinese original" (1993), Springer-Verlag, Science Press Beijing
  23. C. Yi, "The augular distribution of the solutions of higher order differential equation", Acta Math. Sinica (Chin. Ser.), 48(1), pp.133~140 (2005)
  24. J. Zheng, "Value Distrbution of Meromorphic Functions" (2010), Springer, Tsinghua Univ. Press

관련 논문AI추천

이 간행물의 다른 논문 (16건)